# SDR P5CA0501310

- Difficulty date: January 29, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 64,218 hours, 14,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 8121688
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND BOTH SEAT TRACKS BROKEN ON THE F/O'S SEAT (AFT SEAT TRACK).  REMOVED & REPLACED BOTH LT & RT AFT SEAT TRACKS PER AMM 25-11-00.
